# SDR SWAA2021081707449

- Difficulty date: August 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B TRAILING EDGE PANEL 551FB BRACKET BROKEN FOR HYD GUIDE / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
